# SDR SWAA2022060303461

- Difficulty date: May 4, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 907 TO BS 927 FWD POSITION BETWEEN S-27R TO S-25R AT AFT CARGO COMPARTMENT 2022-262235 / [01] REPLACED ANGLE-SUPPORT AND FASTENERS LOCATED BS 907 TO BS 927 FWD POSITION BETWEEN S-27R TO S-25R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG 147A7221 SHEET:7 REV:D.;[02] REPLACED ANGLE-SUPPORT AND FASTENERS LOCATED BS 907 TO BS 927 FWD POSITION BETWEEN S-27R TO S-25R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG 147A7221 SHEET:7 REV:D.
